Inner Products on Discrete Morrey Spaces

Open

Muhammad Jakfar, Manuharawati, Agung Lukito, Shofan Fiangga

2023 European Journal of Pure and Applied Mathematics Vol. 16 Issue 1 Article Cited by 3 SDG 14SDG 16 Quartile

Abstract

The discrete Morrey space mu,p is a generalization of the p-summable sequence space ℓp. It is known that the discrete Morrey space is a normed space. Furthermore, for p ≠ 2, the space mu,p equipped with the usual norm is not an inner product space. In this paper, we shall show that this space is actually contained in an inner product space. That means this space equipped with the inner product is an inner product space. The relationship between a standard norm on mu,p and the inner product is studied. © 2023 EJPAM All rights reserved.

Affiliations

Department of Mathematics, Faculty of Mathematics and Science, Universitas Negeri Surabaya, East Java, Surabaya, Indonesia

Research at a Glance

Premium content — register to unlock

Research at a Glance

Register to unlock

Topics & SDG Alignment

Premium content — register to unlock

Topics & SDG Alignment

Register to unlock

Collaboration

Premium content — register to unlock

Collaboration

Register to unlock

Author Profile (Selected)

Premium content — register to unlock

Author Profile (Selected)

Register to unlock

References Overview

Premium content — register to unlock

References Overview

Register to unlock

Journal & Source

Premium content — register to unlock

Journal & Source

Register to unlock

Metadata & Integrity

Premium content — register to unlock

Metadata & Integrity

Register to unlock